# SDR SWIA200819079

- Difficulty date: January 17, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 34,002 hours, 28,174 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4114 - SMOKE TOILET CAUTION MESSAGE APPEARED.  INSPECTED RIGHT ENGINE, AIR CYCLE MACHINE AND ASSOCIATED DUCTING FOR SIGNS OF CONTAMINATION WITH NO DISCREPANCIES NOTED.  RAN ENGINES AT FULL POWER FOR 30 MINUTES AND COULD NOT DUPLICATE.  OPS CHECK OF LAV SMOKE DETECTOR GOOD.
